Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

On a conjecture of Frobenius


Authors: Nobuo Iiyori and Hiroyoshi Yamaki
Journal: Bull. Amer. Math. Soc. 25 (1991), 413-416
MSC (1985): Primary 20D05, 20D06, 20D08; Secondary 20B05
MathSciNet review: 1102753
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1985): 20D05, 20D06, 20D08, 20B05

Retrieve articles in all journals with MSC (1985): 20D05, 20D06, 20D08, 20B05


Additional Information

DOI: http://dx.doi.org/10.1090/S0273-0979-1991-16084-2